Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can a new birthcontrol pill be the cause of color changed period and heavy flow ?

I just started a new birthcontrol this month and it came time for my period. I got it on time but it is kind of an orange dark pink color. The orange is not real bright but it is definitely not the usual color. Everything else is ok except for unusually heavy flow when I go to bathroom. Please help? Is it ok or is something wrong?
Wed, 11 Jan 2012
Report Abuse
Naturopathy & Yoga Specialist 's  Response
Hello Sarah..

Birth control pills do have some effects on the bleeding. Orange colour is not a worry. There can be variance of the type of tissue formed inside. But if the bleeding is heavy and it is causing you weakness then you must see a Gynaecologist to change the type of birth control.

Dr.Sneha.N
Sama Wellness Clinic

Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello am 27 i start my perido on march 26 it wasligt for four day and it got really heavy and bleed bad it nine day still on my preido and i was take birthcornl for month i had my preido march 1 and that was 2 week tooo so idk what to do pls help why is it so bad my preido

doctor1 MD

Hi Sir, I have been taken the birth control pill Yasmin the last 8 months ago. In my last Yasmin free period, I have been relationship between these freeperiod. But I was started the new package after 2weeks. Now, I am drinking the new Yasmin package. I would like to know, it can get pregnant. Thanks

doctor1 MD

Hi, last night i had sex with my boyfriend. He came 3 times BEFORE we had sex. Unfortunately, the condom broke. The condom was a spermicidal lube condom. He also said that since it was the 4th time he came that it wouldn t have been a lot. I m also on Lo Loestrin Birthcontrol. I ve been taking it for 4 months now, but i had my period a week ago so I just restarted a new pack. My period last month only lasted two days and there wasn t enough blood to even fill a thin panty line. I m still extremely nervous that I could be pregnant. Should I get plan b? Do you think I could still be pregnant even though I don t think im ovulating? Please help me.